# SDR VNAA20231121001

- Difficulty date: July 2, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,414 hours, 18,203 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Part number: LE67039723
- Part serial: UNK
- Condition: Worn
- Location: Zone 800
- Part time: 20,414 hours, 18,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE: WEAR ON FWD/AFT COUNTERBALANCE ARM OF FWD DOOR AT FWD CARGO COMPARTMENT.   REPAIRED PER REO  690-52-35-353 REV --. PERFORM DETAILED VISUAL INSPECTION PER NDTM 51-20-009 AT INTERVALS NOT TO EXCEED 800 FLIGHT HOURS TO ENSURE NO DAMAGE PROPOGATION.
